# SDR SWAA2019102438161

- Difficulty date: October 18, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,777 hours, 33,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 147A1006Y60
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE FRAME CORRODED AT BS. 1006, APPROXIMATELY BL 0. / R&R FAIL SAFE CHORD SECTION PER SRM.
